Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TO EDUK !!! ABOUT ZYPREXA WEIGHT GAIN Jeroen

Posted by Phillipa on March 24, 2005, at 20:42:25

In reply to TO EDUK !!! ABOUT ZYPREXA WEIGHT GAIN, posted by Jeroen on March 24, 2005, at 19:57:59

Jeroen you worry too much. How tall are you and what is your wt in pounds? Wellbutrin is known to have a stimulant effect and some say it helps with wt loss. But, I don't think you want a stimulant do you? Your Posts show a lot of concentration. Whatever you're doing is obviously working for you. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:441667
URL: http://www.dr-bob.org/babble/20050322/msgs/475188.html